# SDR DL73S010828

- Difficulty date: May 18, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 44,725 hours, 39,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR HAS A 0.50 INCH CRACK IN THE LOWER HINGE CUTOUT SKIN.  ER/A 363983-14 REV A.
